# SDR BAQA092697

- Difficulty date: February 13, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N40DK
- Make and model: Lear 55LEAR
- Aircraft serial: 092
- Aircraft time: 11,566 hours
- Engine: Garrtt TFE731*
- System (JASC): 2210 · Autopilot System
- Part: Light
- Condition: Inoperative
- Location: Autopilot Sys
- Part time: 11,566 hours
- Component: Autopilot Sys
- Component part number: 501127202
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEVERAL LIGHTS INOPERATIVE ON UNIT.  MRA NR 1155272-000020 REPLACED WITH SERVICABLE UNIT.  02/16/2004
